Authors: Dimitrijević, Ivan
Dragović, Branko
Rakić, Zoran
Stanković, Jelena
Title: On nonlocal gravity with constant scalar curvature
Journal: Publications de l'Institut Mathematique
Volume: 103
Issue: 117
First page: 53
Last page: 59
Issue Date: 1-Jan-2018
ISSN: 03501302
DOI: 10.2298/PIM1817053D
URL: https://api.elsevier.com/content/abstract/scopus_id/85046998555
Abstract: 
© 2018, Mathematical Institute of the Serbian Academy of Sciences and Arts. A class of nonlocal gravity models, where nonlocal term contains an analytic function of the d'Alembert operator □, is considered. For simplicity, these models are considered without matter sector. Related equations of motion for gravitational field gμv(x) are presented and analyzed for a constant scalar curvature R. The corresponding solutions for the cosmological scale factor a(t) of the FLRW universe are found and discussed.
Keywords: Cosmological solutions | Modified gravity | Nonlocal gravity

Show full item record

SCOPUSTM   
Citations

6
checked on Feb 22, 2024

Page view(s)

12
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.